# SDR 2003UALA00517

- Difficulty date: June 20, 2003
- Submitted: July 1, 2003
- Operation: Air carrier
- Aircraft: N321UA
- Make and model: Boeing 737322
- Aircraft serial: 23953
- Aircraft time: 46,029 hours, 24,944 cycles
- Engine: Ge CFM56*
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: M1137
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT CREW REPORTED THAT THE EMERGENCY ASILE LIGHTS ABOVE ROW 19 AND 20, AND THE DOOR  2R FLOOR LEVEL LIGHT ARE INOPERATIVE.  *SUPPLEMENTAL DATA UPDATE*  REPLACED M1137 BATTERY CHARGER ASSY.
